# SDR SWAA051847

- Difficulty date: June 22, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N793SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27888
- Aircraft time: 16,655 hours, 9,420 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Part number: 141A48108
- Part serial: 00199H3357
- Condition: Arced
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

R2 COCKPIT WINDOW ARCING WITH WINDOW HEAT SWITCH TURNED ON.  REMOVED AND REPLACED R2 WINDOW & HEAT CONTROLLER PER MM.
